# SDR DALA13007550934

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 63,348 hours, 48,053 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT AND RT TAILCONE RETENTION LATCHES WORN.  REPLACED UPPER LT TAILCONE LATCH ASSY WITH PN 3913351 IAW AMM 53-53.  BLENDED WORN PARTS W/IN LIMITS IAW DWG 4920459-3. INSTALLED LATCH RIGGING ACCOMPLISHED ON CARD 53-50-01077-0101. INSTALLATION IAW IPC 53-50-00-25A. RII COMPLETED.
